×

The geometric approach for linear periodic discrete-time systems. (English) Zbl 0758.93044

Summary: Recently, the disturbance localization problem and the problems of designing disturbance decoupled observers and of giving a geometric characterization of invariant zeros were solved for linear periodic discrete-time systems through an extension of the geometric approach, based on the notions of controlled invariant and conditionally invariant subspaces, to periodic ones. Here the existing periodic geometric theory is supplemented with the notions of outer reachable subspace and controllability subspace, and with some further results on the previously introduced notions of inner reachable (controllable) subspace and outer controllable subspace. In addition, it is shown that any such periodic geometric theory can be restated in an equivalent time-invariant form, which is just the same theory written for a suitable time-invariant system having an extended state space.

MSC:

93C55 Discrete-time control/observation systems
93C05 Linear systems in control theory
93B27 Geometric methods
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Wonham, W. M., Linear Multivariable Control: A Geometric Approach (1979), Springer-Verlag: Springer-Verlag New York · Zbl 0393.93024
[2] Marro, G., System and Control Theory (1989), Zanichelli: Zanichelli Bologna, (in Italian) · Zbl 0749.93001
[3] Akashi, H.; Imai, H., Disturbance localization and output deadbeat control through an observer in discrete-time linear multivariable systems, IEEE Trans. Automat. Control, 24, 621-627 (1979) · Zbl 0425.93022
[4] Basile, G.; Marro, G.; Piazzi, A., Revisiting the regulator problem in the geometric approach. Part II—asymptotic tracking and regulation in the presence of disturbances, J. Optim. Theory Appl., 53, 23-36 (1987) · Zbl 0594.93052
[5] Commault, C.; Dion, J. M., Structure at infinity of linear multivariable systems: A geometric approach, IEEE Trans. Automat. Control, 27, 693-696 (1982) · Zbl 0485.93041
[6] Morse, A. S., Structural invariants of linear multivariable systems, SIAM J. Control, 11, 446-465 (1973) · Zbl 0259.93011
[7] Malabre, M., Almost invariant subspaces, transmission and infinite zeros: A lattice interpretation, Systems Control Lett., 1, 347-355 (1982) · Zbl 0483.93038
[8] Schumacher, J. H., Compensator synthesis using (C,A,B)-pairs, IEEE Trans. Automat. Control, 25, 1133-1138 (1980) · Zbl 0483.93035
[9] Schumacher, J. H., Regulator synthesis using (C,A,B)-pairs, IEEE Trans. Automat. Control, 27, 1211-1221 (1982) · Zbl 0498.93031
[10] Willems, J. C., Almost invariant subspaces: An approach to high gain feedback design—part I: Almost controlled invariant subspaces, IEEE Trans. Automat. Control, 26, 235-252 (1981) · Zbl 0463.93020
[11] Willems, J. C.; Commault, L., Disturbance decoupling by measurement feedback with stability or pole placement, SIAM J. Control Optim., 19, 490-504 (1981) · Zbl 0467.93036
[12] Grasselli, O. M.; Longhi, S., Disturbance localization with dead-beat control for linear periodic discrete-time systems, Internat. J. Control, 44, 5, 1319-1347 (1986) · Zbl 0602.93027
[13] Grasselli, O. M.; Longhi, S., Linear function dead-beat observers with disturbance localization for linear periodic discrete-time systems, Internat. J. Control, 45, 5, 1603-1626 (1987) · Zbl 0622.93042
[14] Grasselli, O. M.; Longhi, S., Disturbance localization by measurement feedback for linear periodic discrete-time systems, Automatica, 24, 3, 375-385 (1988) · Zbl 0653.93033
[15] Grasselli, O. M.; Longhi, S., Zeros and poles of linear periodic multivariable discrete-time systems, Circuits Systems Signal Process, 7, 3, 361-380 (1988) · Zbl 0662.93015
[16] Grasselli, O. M.; Longhi, S., Transmission zeros, poles and invariant zeros of linear periodic multivariable discrete-time systems, (Byrnes, C. I.; Martin, C. F.; Saeks, R. E., Linear Circuits, Systems and Signal Processing: Theory and Application (1988), North-Holland: North-Holland Amsterdam), 293-300 · Zbl 0675.93021
[17] O.M. Grasselli and S. Longhi, Algebraic-geometric techniques for linear periodic discrete-time systems, in Realization and Modelling in System Theory; O.M. Grasselli and S. Longhi, Algebraic-geometric techniques for linear periodic discrete-time systems, in Realization and Modelling in System Theory · Zbl 0726.93025
[18] Bittanti, S., Deterministic and stochastic linear periodic systems, (Bittanti, S., Time Series and Linear Systems (1986), Springer-Verlag: Springer-Verlag Berlin), 141-182, Lecture Notes Control Inform. Sci. 86 · Zbl 0611.62107
[19] Bittanti, S.; Bolzern, P., Discrete-time linear periodic systems: Gramian and modal criteria for reachability and controllability, Internat. J. Control, 41, 4, 909-928 (1985) · Zbl 0566.93006
[20] Bittanti, S.; Colaneri, P.; Guardabassi, G., Periodic solutions of periodic Riccati equations, IEEE Trans. Automat. Control, 29, 7, 665-668 (1984) · Zbl 0541.93037
[21] Bittanti, S.; Colaneri, P.; Guardabassi, G., \(H\)-controllability and observability of linear periodic systems, SIAM J. Control Optim., 22, 7, 889-893 (1984) · Zbl 0549.93008
[22] Bittanti, S.; Colaneri, P.; Guardabassi, G., Analysis of the periodic Lyapunov and Riccati equations via canonical decomposition, SIAM J. Control Optim., 24, 1138-1149 (1986) · Zbl 0631.93010
[23] Bolzern, P.; Colaneri, P.; Scattolini, R., Zeros of discrete-time linear periodic systems, IEEE Trans. Automat. Control, 30, 1057-1058 (1986) · Zbl 0606.93036
[24] Conte, G.; Longhi, S.; Perdon, A. M., Structure at infinity for discrete-time linear periodic systems, Proceedings of the 27th IEEE Conference on Decision and Control, Austin, Tex., 902-903 (1988)
[25] Corrall, D. R., On the stability of periodically time varying systems, Internat. J. Control, 29, 3, 497-504 (1979) · Zbl 0407.93031
[26] Evans, D. S., Finite-dimensional realizations of discrete-time weighting patterns, SIAM J. Appl. Math., 22, 1, 45-67 (1972) · Zbl 0242.93024
[27] Grasselli, O. M., A canonical decomposition of linear periodic discrete-time systems, Internat. J. Control, 40, 1, 201-214 (1984) · Zbl 0546.93010
[28] Grasselli, O. M., Dead-beat observers of reduced order for linear periodic discrete-time systems with inaccessible inputs, Internat. J. Control, 40, 4, 731-745 (1984) · Zbl 0547.93030
[29] Grasselli, O. M.; Lampariello, F., Dead-beat control of linear periodic discrete-time systems, Internat. J. Control, 33, 6, 1091-1106 (1981) · Zbl 0464.93056
[30] Grasselli, O. M.; Longhi, S., Output dead-beat controllers and function dead-beat observers for linear periodic discrete-time systems, Internat. J. Control, 43, 2, 517-537 (1986) · Zbl 0583.93044
[31] Grasselli, O. M.; Longhi, S., Eigenvalue assignment for linear periodic discrete-time non-reachable systems, Proceedings of the IEEE International Conference on Control and Applications (1989), Jerusalem
[32] O.M. Grasselli and S. Longhi, Pole placement for non-reachable periodic discrete-time systems, Math. Control Signals Systems; O.M. Grasselli and S. Longhi, Pole placement for non-reachable periodic discrete-time systems, Math. Control Signals Systems · Zbl 0739.93034
[33] Grasselli, O. M.; Longhi, S., Input and output decoupling zeros of linear periodic discrete-time systems, Preprints of IFAC Workshop on System Structure and Control: State-Space and Polynomial Methods, 215-218 (1989), Prague
[34] Grasselli, O. M.; Longhi, S., Robust Tracking and Regulation of Linear Periodic Multivariable Discrete-Time Systems, (Report 89.08 (1989), Dipartimento di Ingegneria Elettronica, Seconda Univ. di Roma “Tor Vergata”) · Zbl 0583.93044
[35] Hernandez, V.; Urbano, A., Pole-placement problem for discrete-time linear periodic systems, Internat. J. Control, 50, 361-371 (1989) · Zbl 0684.93039
[36] Hewer, G. A., Periodicity, detactability and the matrix Riccati equation, SIAM J. Control, 13, 6, 1235-1251 (1975) · Zbl 0313.93053
[37] Kano, H.; Nishimura, T., Controllability, stabilizability, and matrix Riccati equations for periodic systems, IEEE Trans. Automat. Control, 30, 1129-1131 (1985) · Zbl 0577.93004
[38] Kono, M., Eigenvalue assignment in linear periodic discrete-time systems, Internat. J. Control, 32, 1, 149-158 (1980) · Zbl 0443.93044
[39] Longhi, S.; Perdon, A.; Conte, G., Geometric and algebraic structure at infinity of discrete-time linear periodic systems, Linear Algebra Appl., 245-271 (1989) · Zbl 0678.93022
[40] Richards, J. A., Analysis of Periodically Time-Varying Systems (1983), Springer-Verlag: Springer-Verlag Berlin · Zbl 0503.34002
[41] Verriest, E. I., The operational transfer function and parametrization of \(N\)-periodic systems, Proceedings of the 27th IEEE Conference on Decision and Control, Austin, Tex., 1994-1999 (1988)
[42] Park, B.; Verriest, E. I., Canonical forms on discrete linear periodically time-varying systems and a control application, Proceedings of the 28th IEEE Conference on Decision and Control, 1220-1225 (1989), Tampa, Fla.
[43] Meyer, R. A.; Burrus, C. S., A unified analysis of multirate and periodically time-varying digital filters, IEEE Trans. Circuits and Systems, 22, 3, 162-168 (1975)
[44] Araki, M.; Yamamoto, K., Multivariable multirate sampled-data systems: State space description, transfer characteristics, and Nyquist criterion, IEEE Trans. Automat. Control, 31, 145-154 (1986)
[45] Berg, M. C.; Amit, N.; Powell, J. D., Multirate digital control system design, IEEE Trans. Automat. Control, 33, 1139-1150 (1988) · Zbl 0711.93041
[46] Ferrara, E. R., Frequency-domain implementations of periodically time-varying filters, IEEE Trans. Acoust. Speech Signal Process, 33, 4, 833-892 (1985)
[47] Liou, M. L.; Kou, Y. L., Exact analysis of switched capacitor circuits with arbitrary inputs, IEEE Trans. Circuits and Systems, 26, 213-223 (1979) · Zbl 0399.94018
[48] Nikias, C., A general realization scheme of periodically time-varying digital filters, IEEE Trans. Circuits and Systems, 32, 204-207 (1985)
[49] Vlach, J.; Singhal, K.; Vlach, M., Computer oriented formulation of equations and analysis of switched-capacitor networks, IEEE Trans. Circuits and Systems, 31, 753-765 (1984) · Zbl 0548.94030
[50] Anderson, B. D.O.; Moore, J. B., Decentralized control using time-varying feedback, (Leondes, C. T., Control and Dynamic Systems, Vol. 22 (1985), Academic: Academic London), 85-115 · Zbl 0850.93042
[51] Davis, J. H., Stability conditions derived from spectral theory: Discrete systems with periodic feedback, SIAM J. Control, 10, 1, 1-13 (1972) · Zbl 0256.93040
[52] Francis, B. A.; Georgiou, T. T., Stability theory for linear time-invariant plants with periodic digital controllers, IEEE Trans. Automat. Control, 33, 9, 820-832 (1988) · Zbl 0651.93053
[53] Kaczorek, T., Pole placement for linear discrete-time systems by periodic output-feedback, Systems Control Lett., 6, 267-269 (1985) · Zbl 0579.93026
[54] Kaczorek, T., Invariant factors and pole/variant zero assignments by periodic output-feedback for multivariable systems, Preprints of the 10th IFAC Congress, Munich, Vol. 9, 138-143 (1987)
[55] Khargonekar, P. P.; Polla, K.; Tannenbaum, A., Robust control of linear time-invariant plants using periodic compensation, IEEE Trans. Automat. Control, 30, 1088-1096 (1985) · Zbl 0573.93013
[56] Lee, S.; Meerkov, S. M.; Runolfsson, T., Linear periodic feedback: Zero placement capabilities, Proceedings of the 25th IEEE Conference on Decision and Control, Vol. 3, 2202-2207 (1986), Athens
[57] Olbrot, A. V., Robust stabilization of uncertain systems by periodic feedback, Internat. J. Control, 45, 747-758 (1987) · Zbl 0616.93063
[58] Willems, J. L.; Kucèra, V.; Brunovsky, P., On the assignment of invariant factors by time-varying feedback strategies, Systems Control Lett., 5, 75-80 (1984) · Zbl 0553.93031
[59] Grasselli, O. M.; Isidori, A.; Nicolò, F., Output regulation of a class of bilinear systems under constant disturbances, Automatica, 15, 189-195 (1979) · Zbl 0401.93005
[60] Grasselli, O. M.; Isidori, A.; Nicolò, F., Dead-beat control of discrete-time bilinear systems, Internat. J. Control, 32, 1, 31-39 (1980) · Zbl 0438.93047
[61] Grasselli, O. M.; Longhi, S., On the stabilization of a class of bilinear systems, Internat. J. Control, 37, 2, 413-420 (1983) · Zbl 0497.93031
[62] Grasselli, O. M.; Longhi, S., Controlled Invariant Subspaces and Controllability Subspaces for Linear Periodic Discrete-Time Systems, (Report 2/85 (1985), Dipartimento di Elettronica ed Automatica, Univ. di Ancona: Dipartimento di Elettronica ed Automatica, Univ. di Ancona Italy), (in Italian) · Zbl 0583.93044
[63] Kalman, R. E., Mathematical description of linear dynamical systems, SIAM J. Control, 1, 152-192 (1963) · Zbl 0145.34301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.